MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; MONITOR CARRIER

STERIS CORPORATION HARMONYAIR; MONITOR CARRIER
Model Number MONITOR CARRIER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and confirmed the cover was detached and required re-install.The technician re-installed the cover, tested the function and operation of the harmonyair monitor carrier, confirmed it to be operating to specification and returned the unit to service.The harmonyair monitor carrier is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure an employee was moving the monitor carriage to their harmonyair monitor carrier into position and contacted the lower boom causing the monitor carriage cover to detach.A short procedure delay was reported.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25318981
Report Number1043572-2026-00053
Device Sequence Number20147287
Product Code FQO
UDI-Device Identifier00724995153380
UDI-Public(01)00724995153380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONITOR CARRIER
Device Catalogue NumberHCLP120004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown